The AMS website will be down for maintenance on May 23 between 6:00am - 8:00am EDT. For questions please contact AMS Customer Service at or (800) 321-4267 (U.S. & Canada), (401) 455-4000 (Worldwide).


Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



Regular pure projective modules

Author: David J. Fieldhouse
Journal: Proc. Amer. Math. Soc. 36 (1972), 69-72
MSC: Primary 16A50
MathSciNet review: 0304427
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: A structure theorem for regular pure projective modules over any associative ring with identity is given. This extends an earlier result for regular projective modules, which in turn extended a theorem of Kaplansky on the structure of projective modules over regular rings.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 16A50

Retrieve articles in all journals with MSC: 16A50

Additional Information

Keywords: Projective, pure projective, regular
Article copyright: © Copyright 1972 American Mathematical Society

American Mathematical Society